Patient :I was suffering from pneumonia last week and I was treated by drips and medicines. Doctor did xray and it was cured. Now from 5 days my anus is getting pain if I shit, stool is very hard. Today in stool there was a blood. So I consulted doctor he gave Ofloren-OZ and RABIDOC 20 tablets. Are these correct tablets? What happened to me suddenly?
Welcome to Ask The Doctor.
Since you are passing hard stools, constipation related piles are the first possibilities.
Your doctor is treating you for infection.
Following are the possibilities:
1. Hemorrhoids / Piles.
2. Inflammatory bowel disease
3. Acute Dysentery.
In such scenario, I would advise you to see your doctor, who will perform a Proctoscopy in his office. If any evidence of piles is found you would be treated accordingly.
If he feels suspicious for Inflammatory bowel disease, he will post you for Colonoscopy.
In case you are suffering from chronic constipation, you would require Laxatives to prevent piles.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.